MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.37ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 2 CLAMPS,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.37ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 2 CLAMPS,; STOPCOCK, I.V. SET
Catalog Number MC3316
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 7" (18cm) appx 0.37ml, smallbore bifuse ext set w/2 microclave¿ clear, 2 clamps, rotating luer generated a leak during patient use.The reporter stated that the y-site connector for intravenous (iv) tubing was leaking.Blood was backing up from a femoral central venous line (cvl) into the tubing iv, and then it was noted that there was blood on the bedsheets.Upon tracing the lines, a leak was found at the bifurcation of a y-site connector tubing.The impact of the incident was a scant amount of blood loss, small amount of medication not administered via continuous infusion, increased risk of infection.The number of defective devices is one.There was patient involvement and no adverse event.
 
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is pending.
 
Additional Manufacturer Narrative
Received one (1) used list# mc3316, 7" (18cm) appx 0.37 ml, smallbore bifuse ext set w/2 microclave¿ clear, 2 clamps, rotating luer: lot# 14040948.The reported complaint of a leak could be confirmed.A leak was observed in the tubing during testing.The tubing was observed to have a hole.The probable cause of the leak is from a sharp object during use.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
7" (18CM) APPX 0.37ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 2 CLAMPS,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20694769
Report Number9617594-2024-01617
Device Sequence Number17083017
Product Code FMG
UDI-Device Identifier00887709037458
UDI-Public(01)00887709037458(17)290601(10)14040948
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC3316
Device Lot Number14040948
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown